# SDR FDEA201212064252

- Difficulty date: December 6, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 42,187 hours, 16,160 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/O'S WINDSCREEN SHATTERED ON CLIMBOUT AFTER DE-ICING.  RETURNED TO DEPARTURE IAW QRH.  R & R IAW AMM 56-11-01-4.  F/O'S WINDOW CHECKED SERVICEABLE.
